MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 UNKNOWN ARCTICGEL PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 UNKNOWN ARCTICGEL PADS; ARCTIC GEL PADS
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they aware of the pad issue in the (b)(6) neonatal intensive care unit (nicu).They came upon two more sets and with the same issue this week on 9se.These pads did not stick either, peeled back on to themselves on several pads and as the water temperatures fluctuated, the gel came off the pads and on to the patient, almost in a melting fashion.They were not sure if there has been a different manufacturer over the last few years and the pads have been getting worse and worse that was material coming off around the hoses and then pads not sticking to the patient, but this was the worst condition they have seen them.They concerned since it was two different units and buildings and most likely two different lots.The picture of the below was peel back from the pads on 9se, but they did not have the lot number of these pads.Other pictures below were the pads from the (b)(6) neonatal intensive care unit (nicu) being held together, and the packaging, lot #nghy5076.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be "improper design consideration or material selection".However, there was insufficient information to confirm this potential root cause.A dhr review is not required as the lot number is unknown.The product catalog number and lot number for this device is unknown.Therefore, bd is unable to determine the associated labeling to review.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they aware of the pad issue in the jhn neurosensory intensive care unit (nicu).They came upon two more sets and with the same issue this week on 9se.These pads did not stick either, peeled back on to themselves on several pads and as the water temperatures fluctuated, the gel came off the pads and on to the patient, almost in a melting fashion.They were not sure if there has been a different manufacturer over the last few years and the pads have been getting worse and worse that was material coming off around the hoses and then pads not sticking to the patient, but this was the worst condition they have seen them.They concerned since it was two different units and buildings and most likely two different lots.The picture of the below was peel back from the pads on 9se, but they did not have the lot number of these pads.Other pictures below were the pads from the jhn neurosensory intensive care unit (nicu) being held together, and the packaging, lot #nghy5076.Per follow up information received via email on 10may2024, biomed spoke to arctic sun support and there was no need to send in device.The pads were affected.The pads were removed from patient and new pads delivered by representative.Both patients affected when through two sets of pads and they completed therapy on the same device but different pads.Patient did not adequately cool until the pad problem was detected and the pads were switched out.There are 4 sets of pads were defective.The problem occurred the entire cooling cycle for all pads.

Brand Name
UNKNOWN ARCTICGEL PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19229249
Report Number1018233-2024-02442
Device Sequence Number12478847
Product Code DWJ
UDI-Device Identifier00801741080005
UDI-Public(01)00801741080005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown